Show simple item record

dc.contributor.authorQuintanilla de Latorre, Ramón
dc.contributor.authorRajagopal, Kumbakonam
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2021-06-18T11:51:52Z
dc.date.issued2021-05-22
dc.identifier.citationQuintanilla, R.; Rajagopal, K. On the instability, nonexistence and spatial behaviour of the one-dimensional response of a new class of elastic bodies. "IMA Journal of Applied Mathematics", 22 Maig 2021, vol. 86, núm. 3, p. 565-576.
dc.identifier.issn0272-4960
dc.identifier.urihttp://hdl.handle.net/2117/347518
dc.description.abstractIn this note we consider 1D problems within the context of a new class of elastic bodies. Under suitable conditions on the constitutive equations we prove instability and nonexistence of solutions similar to those in place for the linearized theory. The last section is devoted to describing the spatial behavior of the solutions.
dc.format.extent12 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica aplicada a les ciències
dc.subject.lcshThermoelasticity
dc.subject.lcshElastic solids -- Mathematics
dc.subject.otherInstability
dc.subject.otherNonexistence of solutions
dc.subject.otherSpatial behaviour
dc.subject.otherElastic solid.
dc.titleOn the instability, nonexistence and spatial behaviour of the one-dimensional response of a new class of elastic bodies
dc.typeArticle
dc.subject.lemacTermoelasticitat
dc.subject.lemacSòlids elàstics -- Matemàtica
dc.contributor.groupUniversitat Politècnica de Catalunya. GRAA - Grup de Recerca en Anàlisi Aplicada
dc.identifier.doi10.1093/imamat/hxab014
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::74 Mechanics of deformable solids::74B Elastic materials
dc.subject.amsClassificació AMS::80 Classical thermodynamics, heat transfer::80A Thermodynamics and heat transfer
dc.relation.publisherversionhttps://academic.oup.com/imamat/article-abstract/86/3/565/6280577
dc.rights.accessRestricted access - publisher's policy
local.identifier.drac31746003
dc.description.versionPostprint (author's final draft)
dc.relation.projectidinfo:eu-repo/grantAgreement/AEI/1PE/PID2019-105118GB-I00
dc.date.lift2022-05-22
local.citation.authorQuintanilla, R.; Rajagopal, K.
local.citation.publicationNameIMA Journal of Applied Mathematics
local.citation.volume86
local.citation.number3
local.citation.startingPage565
local.citation.endingPage576


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder